# SDR MWEA97720

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 517689103
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GALLEY DOOR SLIDE COVER BROKE OFF.  MAINT REINSTALLED COVER.
